The combinatorial identity on the Jacobian conjecture

Описание

Тип публикации: статья из журнала

Год издания: 2005

Идентификатор DOI: 10.1007/s10440-004-5590-8

Ключевые слова: combinatorial identities; Jacobian problem

Аннотация: The multidimensional sum with polynomial coefficients is computed with the help of the method of integral representation and computation of combinatorial sums. This sum was obtained in the attempt to prove the well known Jacobian conjecture (two-dimensional case).

Ссылки на полный текст

Издание

Журнал: ACTA APPLICANDAE MATHEMATICAE

Выпуск журнала: Vol. 85, Is. 1-3

Номера страниц: 111-120

ISSN журнала: 01678019

Место издания: DORDRECHT

Издатель: SPRINGER

Авторы

Вхождение в базы данных